| Model Number |
4000 |
| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the medfusion 4000 syringe infusion pump displayed a ¿primary audible alarm bgnd test¿ message and measured 8 ohms during testing.The reported high-priority audible alarm issue could result in an interruption of therapy.Patient involvement and patient harm were not reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.